zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Blow-up of a nonlocal semilinear parabolic equation with positive initial energy. (English) Zbl 1213.35131
Summary: A semilinear parabolic equation with a homogeneous Neumann boundary condition is studied. A blow-up result for a certain solution with positive initial energy is established.
MSC:
35B44Blow-up (PDE)
35K58Semilinear parabolic equations
35K20Second order parabolic equations, initial boundary value problems
References:
[1]Hu, B.; Yin, H. M.: Semi-linear parabolic equations with prescribed energy, Rend. circ. Math. Palermo 44, 479-505 (1995) · Zbl 0856.35063 · doi:10.1007/BF02844682
[2]Budd, C.; Dold, B.; Stuart, A.: Blow-up in a system of partial differential equations with conserved first integral II. Problems with convection, SIAM J. Appl. math. 54, No. 3, 610-640 (1994) · Zbl 0928.35081 · doi:10.1137/S0036139992232131
[3]Wang, M. X.; Wang, Y. M.: Properties of positive solutions for non-local reaction–diffusion problems, Math. methods appl. Sci. 19, 1141-1156 (1996) · Zbl 0990.35066 · doi:10.1002/(SICI)1099-1476(19960925)19:14<1141::AID-MMA811>3.0.CO;2-9
[4]El Soufi, A.; Jazar, M.; Monneau, R.: A gamma-convergence argument for the blow-up of a non-local semilinear parabolic equation with Neumann boundary conditions, Ann. inst. H. Poincaré anal. Non linéaire 24, No. 1, 17-39 (2007) · Zbl 1112.35108 · doi:10.1016/j.anihpc.2005.09.005 · doi:numdam:AIHPC_2007__24_1_17_0
[5]Jazar, M.; Kiwan, R.: Blow-up of a non-local semilinear parabolic equation with Neumann boundary conditions, Ann. inst. H. Poincaré anal. Non linéaire 25, 215-218 (2008) · Zbl 1148.35040 · doi:10.1016/j.anihpc.2006.12.002
[6]Liu, W. J.; Wang, M. X.: Blow-up of solutions for a p-Laplacian equation with positive initial energy, Acta appl. Math. 103, 141-146 (2008) · Zbl 1166.35343 · doi:10.1007/s10440-008-9225-3
[7]Friedman, A.: Partial differential equations of parabolic type, (1964) · Zbl 0144.34903
[8]Vitillaro, E.: Global nonexistence theorems for a class of evolution equations with dissipation, Arch. ration. Mech. anal. 149, 155-182 (1999) · Zbl 0934.35101 · doi:10.1007/s002050050171